MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-142CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a kink and fracture in a midline.
 
Additional Manufacturer Narrative
The complainant reported that the midline catheter was inserted on (b)(6) 2024, they found a kink and a fracture, which led to the removal of the midline.There was no report of clinical impact to the patient.The line was replaced to complete the treatment.On (b)(6) 2025, the line was returned to avi and evaluated.Avi identified a visible opening at 2.2cm (3.2cm from the end of the suture wing) and kinks at 4.1cm, 4.5cm, and 5.7cm.The opening was perpendicular to the length of the catheter tube.There was no evidence of catheter material stretching and pressurization was not a factor in forming the opening.As part of the investigation, the sample was cross-sectioned and the walls around the opening appeared to be uniform.The opening resembled a slit from the 7 o'clock to 12 o'clock position along the left side of the catheter.A review of the lot history revealed no nonconformance's associated with the production lot.A mechanism that would cause the opening could not be identified from the available information and no root cause could be determined.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
9787295978
MDR Report Key21258420
Report Number3015060232-2025-00002
Device Sequence Number20893883
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public(01)00850030354358
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberMID-142CM
Device Catalogue Number80H04101
Device Lot Number10282405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale